G. F. Us

Search this author in Google Scholar


Articles: 6

Analysis and geometry on ${\mathbb R}_{+}$-marked configuration space

Yuri G. Kondratiev, Eugene W. Lytvynov, Georgi F. Us

Methods Funct. Anal. Topology 5 (1999), no. 1, 29-64

On exponential model of Poisson spaces

D. L. Finkelshtein, G. F. Us

Methods Funct. Anal. Topology 4 (1998), no. 4, 5-21

Towards a coloured noise analysis

G. F. Us

Methods Funct. Anal. Topology 3 (1997), no. 2, 83-99

Functions of countable families of commuting selfadjoint operators

G. F. Us

Methods Funct. Anal. Topology 3 (1997), no. 1, 89-97

Dual Appell systems in non-Gaussian white noise calculus

E. W. Lytvynov, G. F. Us

Methods Funct. Anal. Topology 2 (1996), no. 2, 70-85

Dual Appel systems in Poissonian analysis

G. F. Us

Methods Funct. Anal. Topology 1 (1995), no. 1, 93-108


All Issues